# SDR SWAA2016050451531

- Difficulty date: April 23, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6552874
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DAMAGED, BETWEEN BS 947 - 952, BETWEEN STRINGER 11L - 12L.  R & R INTERCOSTAL IAW SRM & DWG.
